skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on April 11, 2020

Title: Quantized Conductance in Topological Insulators Revealed by the Shockley-Ramo Theorem

Authors:
; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
AC02-05CH11231
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 122 Journal Issue: 14; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1506726

Seifert, Paul, Kundinger, Marinus, Shi, Gang, He, Xiaoyue, Wu, Kehui, Li, Yongqing, Holleitner, Alexander, and Kastl, Christoph. Quantized Conductance in Topological Insulators Revealed by the Shockley-Ramo Theorem. United States: N. p., Web. doi:10.1103/PhysRevLett.122.146804.
Seifert, Paul, Kundinger, Marinus, Shi, Gang, He, Xiaoyue, Wu, Kehui, Li, Yongqing, Holleitner, Alexander, & Kastl, Christoph. Quantized Conductance in Topological Insulators Revealed by the Shockley-Ramo Theorem. United States. doi:10.1103/PhysRevLett.122.146804.
Seifert, Paul, Kundinger, Marinus, Shi, Gang, He, Xiaoyue, Wu, Kehui, Li, Yongqing, Holleitner, Alexander, and Kastl, Christoph. 2019. "Quantized Conductance in Topological Insulators Revealed by the Shockley-Ramo Theorem". United States. doi:10.1103/PhysRevLett.122.146804.
@article{osti_1506726,
title = {Quantized Conductance in Topological Insulators Revealed by the Shockley-Ramo Theorem},
author = {Seifert, Paul and Kundinger, Marinus and Shi, Gang and He, Xiaoyue and Wu, Kehui and Li, Yongqing and Holleitner, Alexander and Kastl, Christoph},
abstractNote = {},
doi = {10.1103/PhysRevLett.122.146804},
journal = {Physical Review Letters},
number = 14,
volume = 122,
place = {United States},
year = {2019},
month = {4}
}

Works referenced in this record:

Quantum Spin Hall Insulator State in HgTe Quantum Wells
journal, November 2007

Control over topological insulator photocurrents with light polarization
journal, December 2011
  • McIver, J. W.; Hsieh, D.; Steinberg, H.
  • Nature Nanotechnology, Vol. 7, Issue 2, p. 96-100
  • DOI: 10.1038/nnano.2011.214

Experimental Realization of a Three-Dimensional Topological Insulator, Bi2Te3
journal, June 2009

Topological insulators in Bi2Se3, Bi2Te3 and Sb2Te3 with a single Dirac cone on the surface
journal, May 2009
  • Zhang, Haijun; Liu, Chao-Xing; Qi, Xiao-Liang
  • Nature Physics, Vol. 5, Issue 6, p. 438-442
  • DOI: 10.1038/nphys1270